# SDR 2024FA0000750

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Aircraft: N977L
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC092
- Engine: Austro E4
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: E4A72400000
- Part serial: 002111
- Condition: Cracked
- Location: Engine
- Part time: 1,131 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: O

## Discrepancy

ENGINE POWER & RPM LOSS IN FLIGHT. FUMES COMING THROUGH AIR VENT. EMERGENCY LANDING INTO KHFY. FOUND #1 PISTON CRACKED. TERMINATING ACTION FOR AD2024-05-01 WAS TAKEN ON 2/8/2024 AT 722.1 ETT. AD 2024-05-01"FUEL INJECTOR CHANGE" WAS COMPLIED WITH ON 3/10/202 AT 722.1 ETT. NO OTHER ADS WERE DUE.
